CSN Login
Members Online: 25

neulasta shot/back pain

girls4444's picture
girls4444
Posts: 35
Joined: Nov 2009

I had my 4th neulasta shot last wednesday, ever since then my back hurts, this has never happened before. Has anyone else had this problem. I would have thought if the pain was from the shot it would have stopped by now, it has been almost a week.

MyTurnNow's picture
MyTurnNow
Posts: 2694
Joined: Aug 2009

I did get some lower back pain from the Nuelasta shot but it was normally 3 days or so after the shot. It only lasted for a couple of days and I would take Tylenol to control the pain. I also had taxotere as one of my chemo drugs and a side effect of that is also bone pain. Did you have taxotere? If the pain continues, contact your onc and report it. Everyone is so different and you never know exactly what the effects are from. Good luck and take care.

TLynn0102
Posts: 86
Joined: Dec 2009

I too had back and body pain following the Neulesta shot. I had my shots on Wednesdays and on Friday the pain would come. I did experience longer than normal nagging back pain (I have a bad back to begin with) my doctor told me this was normal. A week is a long time though. Call the doctor and let them know what is going on. I also took the Tylenol for the pain and laid on the heating pad when I could. Take care and feel better soon!

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network